MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT IDIGOXIN

ABBOTT LABORATORIES ARCHITECT IDIGOXIN
Model Number 01P3227
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id for one patient was sid (b)(6), other sids are unknown.All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false decreased digoxin results for multiple patients, when processing on the architect i2000sr.The customer stated samples that generated a result of <0.4 were sent to another hospital to be tested with a different instrument.Additionally, the customer reported that one of the patients (sid unknown) was treated with an excess digoxin dose as a result of the false decreased digoxin result.Result for this patient was <0.4 on the architect and at another hospital the ortho instrument generated a result of 2.15.The customer stated there was no adverse impact to the patient as a result of the digoxin treatment.The following data was provided, sids are unknown (first value corresponds to the i2000sr result and second value is the result generated using vitros method): 0.5 and 1.26.0.7 and 1.46.<0.4 and 0.6.<0.4 and 0.7.1.1 and 1.38.Sid (b)(6): <0.4 and 3.59.Sid (b)(6): <0.4 and 2.68.No additional impact to patient management was reported.
 
Additional Manufacturer Narrative
Upon retrospective review, a typographical error was discovered.In the report it stated an increase in complaint activity related to falsely elevated results.Corrected data should be an increase in complaint activity related to falsely decreased results.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of trending data, a review of the historical performance of lot 02118i000, a review of device history, and a review of product labeling.Review of the ticket trending and lot search did not identify an increase in complaint activity related to falsely elevated results.The reagent lot 02118i000 expired on 02/29/2020, therefore no accuracy testing was performed.A device history record review was performed on reagent lot, which did not identify any issues.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.
 
Additional Manufacturer Narrative
On 25feb2020, the lot number was updated from unknown to lot 02118i000, reflected in section d4.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ARCHITECT IDIGOXIN
Common Device Name
IDIGOXIN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9728838
Report Number1415939-2020-00016
Device Sequence Number2871578
Product Code KXT
UDI-Device Identifier00380740155988
UDI-Public00380740155988
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number01P3227
Device Catalogue Number01P32-27
Device Lot Number02118I000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer02/25/2020
04/15/2020
04/20/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/25/2020
04/16/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER; ARCHITECT I1000SR ANALYZER; ARCHITECT I1000SR ANALYZER; LN 01L86-01 SN (B)(6) ; LN 01L86-01 SN (B)(6) ; LN 01L86-01 SN (B)(6)